# SDR QXEA200602055

- Difficulty date: July 30, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 217-244
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 SEAT TRACK NR 7 HAS CORROSION BETWEEN STATION 217 AND 244.  REPAIRED IAW RD 8-53-4473 AND DHC-8-200 SRM 51-40-11.
